Horse Veterinary Questions? Ask an Equine Vet.
Good Morning and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
I am so sorry that it has taken so long to answer your question but I would like to help. The most common issue causing these symptoms in Fifi is a Medial Displaced Patella or kneecap that gets stuck in a position where Fifi cannot use her hind leg or both legs. This will require diagnostics by your vet but this can surgically repaired. There are other causes for these symptoms such as arthritis and your vet will determine what is best for your sweet Fifi. Use of an anti inflammatory medication such as Butazoldin or Banamine will help decrease the pain that Fifi is suffering from.Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you.Sincerely, ***** *****